Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from loose stools. Taking antibiotic nizonide, some relief, recurring after stopping. Cure?

i am suffering from stool problem. i am getting treatment from doctor .but i am confuse. from 3 months i am taking medicine regularly. in b/w this time doc. gv me a antibiotic named nizonide for 5 days .i felt best within 3 days . but after 5 days doc. stop that medicine .and i felt that same condition i visit doc. he just gv me another medicine . and said u dont need that.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it can be infective depend on history
you can take metronidazole 20 mg bd for 7-10 days as it is fastest clearer of infection og git
add liquid antacid tds for 3 week
add antiallergic tab ebastine 10 mg night 3 week
avoid painkilers ibuprufen paracetamol vitamins calcium iro and diet suppliments
after 3 wk if recurs again think of food allergy
abnd for that get blood serum tests for specific antibodies of food to ind out cause
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor